| Catalog Number |
1190820 |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Code |
Seroma (2069)
| Date of Event |
06/02/2021
Type of Reportable Event
Malfunction
Event or Problem Description
As reported per prevent clinical trial (b)(6): on (b)(6) 2021, the patient underwent a laparoscopic colectomy and a bard/davol phasix mesh was trimmed and placed in onlay fashion with 3 cm overlap in all directions.The mesh was sutured with non-bard/davol absorbable monofilament sutures and a bard/davol sorbafix fixation device.It was reported that on (b)(6) 2021, the patient was diagnosed with postoperative seroma.The seroma is reported to have resolved with no treatment provided, on (b)(6) 2021.The adverse event has been assessed as mild severity and as not a serious adverse event (sae) or an unanticipated adverse device effect (uade) by the study group.The adverse event has been assessed per study clinician as not related to the study device and definitely related to the index procedure.The adverse event has been assessed per cec clinician as possibly related to the study device and definitely related to the index procedure.
Additional Manufacturer Narrative
As reported, post implant of phasix mesh, the patient experienced a postoperative seroma.The seroma is reported to have resolved with no treatment needed.Based on the information provided, a definitive conclusion cannot be made.Seroma is a known inherent risk of surgery and is listed in the adverse reactions section of the instructions-for-use, supplied with the device as a possible complication.Review of manufacturing records confirms product was manufactured to specification.This mdr represents the adverse event of seroma.An additional mdr was submitted to document an adverse event of wound dehiscence.Not returned - remains implanted.